# SDR AALA202401059657

- Difficulty date: January 4, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A320*
- Aircraft serial: 3960
- Aircraft time: 49,404 hours, 18,491 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L DOOR ARMING LEVER NEEDS ADJUSTMENT. TIGHTENED LEVER.
